Showing all 2 results

Show sidebar

Equate® Acetaminophen / Diphenydramine PM Caplets (6 Hour Relief)

$6.95$12.99
KEY FEATURES
  • Equate extra-strength acetaminophen for fast, effective pain relief with diphenhydramine as a sleep aid
  • Works at the speed of life to temporarily relieve minor aches and pains and reduce fever
  • Made with extra strength formula with 500 mg of acetaminophen and 25 mg diphenhydramine contained in each caplet
  • Can be used to help relieve minor aches and pains due to common pain symptoms including headache, backache, toothache and premenstrual and menstrual cramps
  • Also works as a fever reducer and helps alleviate pain symptoms related to the common cold
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Available in 100 or 225 caplet count bottles

Nature Garden Sleep Aid Chewable Melatonin Tablets (1.5 mg, 8 Tablets)

$1.95
  • KEY FEATURES
    • Fall asleep faster and wake without grogginess
    • Non-habit forming
    • Active Ingredient:  Melatonin 10 mg
    • Uses natural hormone your body secretes to help maintain your wake-sleep cycle
    • 8 Fruit flavored chewable tablets